MAUDE Adverse Event Report: WESTMED LLC ANESTHESIA CIRCUIT KIT; 72INCH UNI-LIM COAXIAL CIRCUIT, PATIENT ELBOW WITH CAPPED GAS SAMPLE PORT

WESTMED LLC ANESTHESIA CIRCUIT KIT; 72INCH UNI-LIM COAXIAL CIRCUIT, PATIENT ELBOW WITH CAPPED GAS SAMPLE PORT
Catalog Number 9810
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product alleged in the report was discarded; therefore it is not available for evaluation.A review of the device history record is in-progress.All information reasonably known as of 26 mar 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the second of two reports.Refer to 2028807-2025-00012 for the first report.It was reported; [while] the circuit was connected to the anesthesia machine the filter housing came loose; [the] clinicians were unable to fit it back.There was no reported injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the second of two reports.Refer to 2028807-2025-00012 for the first report.It was reported, [while] the circuit was connected to the anesthesia machine the filter housing came loose; [the] clinicians were unable to fit it back.There was no reported injury.

Brand Name
ANESTHESIA CIRCUIT KIT
Common Device Name
72INCH UNI-LIM COAXIAL CIRCUIT, PATIENT ELBOW WITH CAPPED GAS SAMPLE PORT
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key21700332
Report Number2028807-2025-00013
Device Sequence Number7868213
Product Code OFP
UDI-Device Identifier10889483609040
UDI-Public(01)10889483609040(10)466708(17)290222(11)240222
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K922492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9810
Device Lot Number466708
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown